# SDR AU981043

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 47645239103
- Condition: Faulty
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVE SHAFT BEARINGS ROUGH.  THE BEARINGS ARE NEW ITEMS AND WERE BEING INSPECTED PRIOR TO USE.  FIVE OF ELEVEN BEARINGS SUPPLIED WERE FAULTY.
